# SDR HALA0600708

- Difficulty date: July 8, 2006
- Submitted: September 12, 2006
- Operation: Air carrier
- Aircraft: N598HA
- Make and model: Boeing 767-300
- Aircraft serial: 23278
- Aircraft time: 59,926 hours, 29,210 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION AFT CARGO BAY ON BOTTOM OF INTERCOSTAL STA 1307-1329, RBL 82 WL 193.  REMOVED CORROSION ON INTERCOSTAL IN AFT CARGO BAY BS 1307- BS 1329 RBL 32 WL 193 IN2 AREAS, 1.5" BY.8" BY .010 DEEP AND .8"Z.3" BY .004 DEEP.  BOTH AREAS OUT OF LIMITS PER SRM 53-00-04 FIG 101, ORIGINAL THICKNESS .035".  REMOVED INTERCOSTAL AND REPLACED WITH NEW PART PER SRM 51-40-02.
